# SDR AALA201907039014

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 59,252 hours, 24,122 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF RAISED LANDING GEAR TO UP POSITION. ALL LIGHTS (BOTH RED AND GREEN) LANDING GEAR LIGHTS REMAINED ILLUMINATED. FOLLOWED QRH PROCEDURE AND SUCCESSFULLY RETRACTED LANDING GEAR. MAINTENANCE ACCOMPLISHED LANDING GEAR SWING TEST PER FIM 32-30-00-810-815 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
